Reinier Díaz Millán
Title
Cited by
Cited by
Year
A direct splitting method for nonsmooth variational inequalities
JYB Cruz, RD Millán
Journal of Optimization Theory and Applications 161 (3), 728-737, 2014
202014
A projection algorithm for non-monotone variational inequalities
RS Burachik, R Díaz Millán
https://link.springer.com/article/10.1007/s11228-019-00517-0, 2020
16*2020
A variant of forward-backward splitting method for the sum of two monotone operators with a new search strategy
JY Bello Cruz, R Díaz Millán
Optimization 64 (7), 1471-1486, 2015
162015
Conditional extragradient algorithms for solving constrained variational inequalities
JY Bello Cruz, R Díaz Millán, HM Phan
Pacific Journal of Optimization 15 (3), 331-357, 2019
112019
A Relaxed-Projection Splitting Algorithm for Variational Inequalities in Hilbert Spaces
JY Cruz, RD Millan
http://link.springer.com/article/10.1007%2Fs10898-015-0397-x, 2016
102016
Inexact proximal -subgradient methods for composite convex optimization problems
RD Millán, MP Machado
Journal of Global Optimization 75 (4), 1029–1060, 2019
92019
Comparing averaged relaxed cutters and projection methods: Theory and examples. to appear in From Analysis to Visualization: A Celebration of the Life and Legacy of Jonathan M …
RRD Millán, SB Lindstrom, V Roshchina
series Springer Proceedings in Mathematics and Statistics, 2020
6*2020
Alternating conditional gradient method for convex feasibility problems. arXiv e-prints, page
RD Millán, OP Ferreira, LF Prudente
https://link.springer.com/article/10.1007/s10589-021-00293-4, 2021
4*2021
On several algorithms for variational inequality and inclusion problems
R Dıaz Millán
PhD thesis, Federal University of Goiás, Goiânia, GO, 2015. Institute of …, 2015
42015
An algorithm for best generalised rational approximation of continuous functions
RD Millán, N Sukhorukova, J Ugon
arXiv preprint arXiv:2011.02721, 2020
22020
Two algorithms for solving systems of inclusion problems
RD Millán
Numerical Algorithms 78 (4), 1111–1127, 2018
22018
Multivariate approximation by polynomial and generalised rational functions
RD Millán, V Peiris, N Sukhorukova, J Ugon
arXiv preprint arXiv:2101.11786, 2021
12021
A variant of forward-backward splitting method for the systems of inclusion problem
R Díaz Millán
arXiv e-prints, arXiv: 1503.03142, 2015
12015
Caracterización de funcionales lineales asociados a formas bilineales de tipo Sobolev
RD Millán
Revista Colombiana de Matemáticas 42 (1), 85-98, 2008
12008
The intrinsic core and minimal faces of convex sets in general vector spaces
RD Millán, V Roshchina
arXiv preprint arXiv:2107.07730, 2021
2021
Approximate Douglas-Rachford algorithm for two-sets convex feasibility problems
RD Millan, OP Ferreira, J Ugon
arXiv preprint arXiv:2105.13005, 2021
2021
CHARACTERIZATION OF ORTHOGONAL POLYNOMIALS-A NEW PROOF TO BOCHNER THEOREM
RD MILLÁN, A GIBALI
Contemporary Mathematics, 2017
2017
The system can't perform the operation now. Try again later.
Articles 1–17